EconPapers    
Economics at your fingertips  
 

Vector Inequalities for a Projection in Hilbert Spaces and Applications

Silvestru Sever Dragomir ()
Additional contact information
Silvestru Sever Dragomir: Victoria University

A chapter in Progress in Approximation Theory and Applicable Complex Analysis, 2017, pp 163-181 from Springer

Abstract: Abstract In this paper we establish some vector inequalities related to Schwarz and Buzano results. Applications for norm and numerical radius inequalities of two bounded operators are given as well.

Keywords: Hilbert space; Schwarz inequality; Buzano inequality; Orthogonal projection; Numerical radius; Norm inequalities (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-49242-1_9

Ordering information: This item can be ordered from
http://www.springer.com/9783319492421

DOI: 10.1007/978-3-319-49242-1_9

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-49242-1_9